The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Vestibular migrane


#61

Probably something that will settle in time then :slight_smile:


#62

Have you taken the opportunity to read the Walton Patient Info sheets yet? Migraine is so much more than a simple headache. It’s a neurological condition meaning coming from the brain and the brain’s the body’s boss. Ultimately It controls everything. I don’t think anybody knows why you get full ears/ears pressure for sure. It could be something to do with bloodflow/restriction. I find it’s same sensation as the back of head pressure which @dizzy3 tells me is the headache, only in the ears. @jojo65 gets the same and pulsation too, in her nose and she, like me, you and dizzy3, are what I class as ‘hormonal’ linked MAVers. Don’t worry there’s something else wrong with your ears or your fisheye vision eyes, it’s just all part of the same condition called MAV though whatever is the root cause of MAV, or why ‘migraine’ symptoms exist is a problem the doctors have yet to solve. Helen


#63

Thanks Helen. Yes I can truly relate the pressure in the back of my head feels like a weight pressing down and I am aware of the blood flow pulsing feeling. It’s interesting as when I was pregnant with my first son, hormones triggered off iritis and I was rushed to an eye hospital for treatment! Consultant said he rarely sees it in someone under 60 and I was 26. Hormones do strange things to the body!


#64

Some would say the sensitivity comes from the migraine syndrome but I guess it could essily be the other way around. Who’s to know. Best to just keep on swallowing the pills for now. Helen


#65

Yes it’s all very complex and literally hard to get your head around! Question then I like say 3-4 cups of decaf tea but I am going to cut that out too as I’m aware they still contain caffeine. Any suggestions for any suitable warm drinks?


#66

Well, you could check out the site’s Members Recommended Products where you’ll find Tetleys Redbush tea which is caffeine free, and buying that would help fund this site’s maintenance. I’ve not seen it in shops but I don’t, courtesy of MAV, do much supermarket shopping so not the best person to know, but couple of weeks back I did find an Aldi own brand - Diplomat - that states, in big letters on box ‘Caffeine Free’. It’s OK. It’s either that or try herbal teas. Helen


#67

Ooh ok i’ll Get the red bush then thanks!


#68

Haven’t tried those 2 supplements; I had issues with coq10, and I read that feverfew and butterbur are questionable.
Also, if I try to manipulate my ear at all physically while it’s full, the fullness gets worse (there isn’t pain involved). For example, if it feels about half full or slightly full, if I try to pluck my ear with my finger then the fullness will go away for a quick second then get worse in fullness than what it was originally at. I’ve realized drinking water and a good amount of it helps “release the valve” or whatever it is. Wish there was a better way of understanding why it does that or why the water “trick” works.

@Natty04
I can say if I get only 4 hours of sleep I wake up feeling off. I had visual vibration yesterday due to inadequate sleep. I need 7-8 hours of sleep or I wake up feeling crappy (slightly dizzy, visual vibration in the distance on objects). It feels like a distorted crappy dream.


#69

Yeah that’s crap having limited sleep! I have a 6 mth old so up twice a night feeding! Yep I’ve had the vibration things! Few weeks ago my sons cot bars were vibrating! If only a cure was simple it would make a fortune to this crap! Do you feel detached? Like there is kind of an imaginary screen between you and everything else? @Space_Cadet


#70

Dehydration is a popular migraine trigger. Possibly water helping with that.


#71

I definitely try to drink lots and lots at all waking hours. The only downside is then having to get up for the loo half way through the night!


#72

Yeah, you’re pushing your system with being up and the sporadic get ups (not that you can help it :frowning: ). MAV likes consistency of sleep. If I nap I feel it (feeling groggy, slightly dizzy) when I wake up for a good couple mins to hour or so.
I have the sense of something doesn’t feel right or totally aligned; I don’t know about a screen? A haze? More incoming rain for tomorrow and I had crappy offness today. My vision tonight in the dark was darker than dark even with a night light on. It took longer for my eyes to adapt eventually.

@GetBetter
I go through about roughly 2 and a quarter bottles a day that are 50 ozs each. I chug more when my ear fullness goes up.


#73

Do you see a gradual uptrend of getting better ? Mine is glacial progress but still all over the map


#74

Yeah the sleep deprivation really gets to me! Even before this if I napped in the day it has always made me feel groggy and out of sorts! It’s just a really weird feeling of being detached like in between a bad hangover and still being drunk! Just feels as if I’m looking through a lens. That’s crap about the darkness. What percent would you say you were to recovery?


#75

No @GetBetter it’s better in the fact that everything is not vibrating but I feel as if pizotifen is making me worse! Feel more detached and dreamlike.


#76

Hi. I’ll tell you this for nothing. MAV/VM feeds on Stress and lack iof sleep. With a young baby you will have problems with getting sufficient sleep in the foreseeable future however you can and must tackle the stress. You seem super anxious and super vigilant at present. Try to relax. MAV’s horrid but it won’t kill you. Try to sort a few of the things that are bothering you. That’ll help immensely. Try to accept you have this condition and it isn’t going to go away any time soon. It’s messing up signals in your brain and will give you weird, maybe frightening symptoms but really they are quite harmless and have logical explanations. You may begin to feel alot better gradually starting quite soon. You need to hang in there and keep taking the pills if at all possible. That ‘detached dream-like’ state is not uncommon with MAV. I’m sure @Amylouise has had it too. What makes you think it’s the Pizotifen causing it, and not the sertraline. This morning I’ve searched Zoloft on the internet, and antidepressants generally and found that it can also be a side effect of antidepressants. Logical when you think about it. The antidepressants build up an emotional detachment which stops you worrying and getting depressed is the theory I guess. Perhaps you need to discuss this with your doctor, and see what they say. I am of course not sure of the integrity of this website, first time I’ve come across it but for the record https://graziadaily.co.uk/life/real-life/9-things-didnt-know-antidepressants/ is where I found this information. Don’t worry. Try and check it out. Helen


#77

@Natty04 I am sorry to hear about you losing your twins. That has got to be one of the more unfortunate experiences ever.

Have you looked into your homocysteine levels? Elevated homocysteine levels have been implicated in migraine and miscarriage. Some causes of high homocysteine is not enough methylated folate, which comes from a genetic mutation. I suspect I have that problem and am waiting on DNA tests, but. Currently for me taking methylated folate has been very good for my headaches and other symptoms


#78

I think lots of preventatives can make you feel that way. Both Verapamil and Topirimate are making me feel like that, but I’m trying to accept that for the meantime and focus on the benefits: reduced headaches/dizziness.


#79

I have felt like this before either drug thou @ander454 it does say on the Walton site thou that migrane can cause deralisation


#80

Thanks for your message! I have never had this testing. I lost the boys last April and was fine then! This all started a few weeks after a terrible virus when I was pregnant with my recent son in May of this year